# SDR 9902156307

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 22-43
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (PEK), FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 22-43.  RECONNECTED LIGHTS, OPERATIONAL CHECK GOOD.
